RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2003, Volume 10, Number 1, Pages 3–13 (Mi da150)  

On the reliability of schemes in the bases $\{\rightarrow,\bar \}$ and $\{\rightarrow,0\}$ with faults of type 0 at the outputs of the elements

M. A. Alekhina

Penza State University

Full text: PDF file (533 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.718
Received: 14.10.2002

Citation: M. A. Alekhina, “On the reliability of schemes in the bases $\{\rightarrow,\bar \}$ and $\{\rightarrow,0\}$ with faults of type 0 at the outputs of the elements”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:1 (2003), 3–13

Citation in format AMSBIB
\Bibitem{Ale03}
\by M.~A.~Alekhina
\paper On the reliability of schemes in the bases $\{\rightarrow,\bar{}\ \}$ and $\{\rightarrow,0\}$ with faults of type~0 at the outputs of the elements
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2003
\vol 10
\issue 1
\pages 3--13
\mathnet{http://mi.mathnet.ru/da150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1988027}
\zmath{https://zbmath.org/?q=an:1040.94016}


Linking options:
  • http://mi.mathnet.ru/eng/da150
  • http://mi.mathnet.ru/eng/da/v10/s1/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:127
    Full text:42
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020